# SDR IXXA20240517031

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,971 hours, 19,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Flashlight
- Part time: 111,971 hours, 19,758 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO SERVICE CHECK,  LINE MAINTENANCE REPORTED AFT FD EMERGENCY FLASHLIGHT BATTERY REQS REPLACEMENT EMERGENCY LIGHTING FLASHLIGHT BATTERY REMOVED AND REPLACED PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 25-64-00. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
